List of citations in Numdam for : Singularities of differentiable maps

Publications Mathématiques de l'IHÉS, Volume 33 (1967), p. 21-57

Pelletier, Fernand

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 4 (1995) no. 1, p. 87-199

Du Plessis, A. A.; Wall, C. T. C.

Publications Mathématiques de l'IHÉS, Volume 70 (1989), p. 5-46

Pelletier, Fernand

Publications Mathématiques de l'IHÉS, Volume 61 (1985), p. 129-169

Cerf, Jean

Séminaire Bourbaki : volume 1983/84, exposés 615-632, Astérisque, no. 121-122 (1985), Talk no. 627, p. 247-261


Briancon, J.; Galligo, A.; Granger, M.

Mémoires de la Société Mathématique de France, no. 1 (1980), 72 p.

Morin, Bernard

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 1, p. 1-98


Pham, F.

Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 13 (1971), Talk no. 3, 27 p.